MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC

BOSTON SCIENTIFIC CORPORATION RADIAL JAW 4; FORCEPS, BIOPSY, NON-ELECTRIC
Model Number M00513330
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
Radial jaw/biopsy forceps placed down scope, not noted until presentation at end of scope a sliver of metal protruding from forceps grasper, immediately removed and new forceps used without further incident during case or harm to patient.

Brand Name
RADIAL JAW 4
Common Device Name
FORCEPS, BIOPSY, NON-ELECTRIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key24220591
Report Number24220591
Device Sequence Number15475146
Product Code FCL
UDI-Device Identifier08714729745549
UDI-Public(01)08714729745549(17)280616(10)36775889
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/20/2026
Report Date (Section F) 01/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM00513330
Device Catalogue NumberM00513330
Device Lot Number36775889
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer01/30/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2026
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexUnknown
Date Report Sent to FDA01/20/2026